# SDR UPS05844301

- Difficulty date: April 11, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- Aircraft time: 71,603 hours, 27,023 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, FOUND POSSIBLE CRACK JUST I/B OF XCW 46 ON LOWER FRONT SPAR CAP VERTICAL ANGLE INSIDE RT CTR FUEL TANK.  NDT VERIFIED CRACK APPROX 3 INCH LONG PER NDTSPM 06=10-01.001.  CRACK RUNS FROM FASTENER HOLE TO FASTENER HOLE.  REPAIRED CRACK IAW DC-8 SRM 57-2 -6 FIG 10.
